Bleeding a week after taking Morning After Pill?
so I took the morning after pill on November 9th a week later November 16th I started spotting a few days after November 16th the bleeding was heavy and then a week after that I started bleeding again and bleeding has somewhat not stopped spotting but not bleeding heavy is this completely normal I have not had no type of birth control pill or morning after pill in years not sure if it's my body clean itself out
If you're concerned, talk with a doctor. we aren't doctors.
Plan B or the morning after pill dumps a huge whack of hormones into your body messing up your cycle and putting it out of whack for a while and just give it time and it will fix itself
- TavyLv 72 months ago
This pill will mess up your cycle for months. It is a huge dose of hormones. I suggest you google it.
- CammieLv 72 months ago
It could be your period .
Call your GYN
Start using birth control.